Hi all - just wondering if any of you have had experience of kidney problems as a result of hormone therapy ? My husband was diagnosed in Jan 2016 ( gleason 7, spread to lymph nodes and one spot on ribs ). Since then has had cyberknife and radiation and been on monthly Firmagon and xgeva, then started daily casodex Oct 2017. Just recently has had very painful knees and also a bout of cystitis. Blood tests show a high level of uric acid, so I am just wondering if the kidneys are now starting to suffer from all this medication ?
Many thanks and best wishes to you all.
I was diagnosed with prostate cancer 8 years ago and since radiation failed I have been on hormone therapy for 4 1/2 years. I lost one kidney to cancer in 1989 My current kidney function is 60 per cent (should be 50 since I only have one). So in my case the radiation and Lupron Depot do not appear to have affected my one kidney.
Many thanks for your reply. Best Wishes